# SDR HNAA2011061300168

- Difficulty date: June 7, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 55,853 hours, 62,020 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Control Panel
- Part number: HA1555
- Condition: Failed
- Location: Master Caution
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MULTIPLE CAUTION LIGHTS CAME ON DURING TAKEOFF ROLL AND TAXI.  R & R MASTER CAUTION PANEL IAW -8, MM 33-12-01.  GROUND RAN ACFT.  NO DEFECTS NOTED AT THIS TIME. OK FOR SERVICE.
